Table of Contents
ISRN Combinatorics
Volume 2014 (2014), Article ID 607018, 9 pages
http://dx.doi.org/10.1155/2014/607018
Research Article

Some New Results on Prime Cordial Labeling

1Saurashtra University, Rajkot, Gujarat 360005, India
2Government Polytechnic, Rajkot, Gujarat 360003, India

Received 7 January 2014; Accepted 18 February 2014; Published 23 March 2014

Academic Editors: E. Manstavicius, J. Rada, and F. Rosselló

Copyright © 2014 S. K. Vaidya and N. H. Shah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Balakrishnan and K. Ranganathan, A Textbook of Graph Theory, Springer, New York, NY, USA, 2nd edition, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. D. M. Burton, Elementary Number Theory, Brown Publishers, 2nd edition, 1999. View at MathSciNet
  3. V. Yegnanarayanan and P. Vaidhyanathan, “Some interesting applications of graph labellings,” Journal of Mathematical and Computational Science, vol. 2, no. 5, pp. 1522–1531, 2012. View at Google Scholar · View at MathSciNet
  4. J. A. Gallian, “A dynamic survey of graph labeling,” The Electronic Journal of Combinatorics, vol. 16, article DS6, 2013. View at Google Scholar
  5. I. Cahit, “Cordial graphs: a weaker version of graceful and harmonious graphs,” Ars Combinatoria, vol. 23, pp. 201–207, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Tout, A. N. Dabboucy, and K. Howalla, “Prime labeling of graphs,” National Academy Science Letters, vol. 11, pp. 365–368, 1982. View at Google Scholar
  7. S. K. Vaidya and U. M. Prajapati, “Some new results on prime graphs,” Open Journal of Discrete Mathematics, vol. 2, no. 3, pp. 99–104, 2012. View at Publisher · View at Google Scholar
  8. S. K. Vaidya and U. M. Prajapati, “Some switching invariant prime graphs,” Open Journal of Discrete Mathematics, vol. 2, no. 1, pp. 17–20, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. K. Vaidya and U. M. Prajapati, “Prime labeling in the context of duplication of graph elements,” International Journal of Mathematics and Soft Computing, vol. 3, no. 1, pp. 13–20, 2013. View at Google Scholar
  10. M. Sundaram, R. Ponraj, and S. Somasundram, “Prime cordial labelling of graphs,” Journal of the Indian Academy of Mathematics, vol. 27, no. 2, pp. 373–390, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. K. Vaidya and P. L. Vihol, “Prime cordial labeling for some cycle related graphs,” International Journal of Open Problems in Computer Science and Mathematics, vol. 3, no. 5, pp. 223–232, 2010. View at Google Scholar
  12. S. K. Vaidya and P. L. Vihol, “Prime cordial labeling for some graphs,” Modern Applied Science, vol. 4, no. 8, pp. 119–126, 2010. View at Google Scholar
  13. S. K. Vaidya and N. H. Shah, “Some new families of prime cordial graphs,” Journal of Mathematics Research, vol. 3, no. 4, pp. 21–30, 2011. View at Google Scholar
  14. S. K. Vaidya and N. H. Shah, “Prime cordial labeling of some graphs,” Open Journal of Discrete Mathematics, vol. 2, no. 1, pp. 11–16, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. K. Vaidya and N. H. Shah, “Prime cordial labeling of some wheel related graphs,” Malaya Journal of Matematik, vol. 4, no. 1, pp. 148–156, 2013. View at Google Scholar
  16. S. Babitha and J. Baskar Babujee, “Prime cordial labeling and duality,” Advances and Applications in Discrete Mathematics, vol. 11, no. 1, pp. 79–102, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Babitha and J. Baskar Babujee, “Prime cordial labeling on graphs,” International Journal of Mathematical Sciences, vol. 7, no. 1, pp. 43–48, 2013. View at Publisher · View at Google Scholar
  18. P. Selvaraju, P. Balaganesan, J. Renuka, and V. Balaj, “Degree splitting graph on graceful, felicitous and elegant labeling,” International Journal of Mathematical Combinatorics, vol. 2, pp. 96–102, 2012. View at Google Scholar